1. bookAHEAD OF PRINT
Journal Details
License
Format
Journal
eISSN
2391-4238
First Published
01 Jan 1985
Publication timeframe
2 times per year
Languages
English
access type Open Access

An Extension of the Abel–Liouville Identity

Published Online: 18 Apr 2022
Volume & Issue: AHEAD OF PRINT
Page range: -
Received: 02 Nov 2021
Accepted: 29 Mar 2022
Journal Details
License
Format
Journal
eISSN
2391-4238
First Published
01 Jan 1985
Publication timeframe
2 times per year
Languages
English
Abstract

In this note, we present an extension of the celebrated Abel– Liouville identity in terms of noncommutative complete Bell polynomials for generalized Wronskians. We also characterize the range equivalence of n-dimensional vector-valued functions in the subclass of n-times differentiable functions with a nonvanishing Wronskian.

Keywords

MSC 2010

[1] E.T. Bell, Partition polynomials, Ann. of Math. (2) 29 (1927/28), no. 1–4, 38–46.10.2307/1967979 Search in Google Scholar

[2] E.T. Bell, Exponential polynomials, Ann. of Math. (2) 35 (1934), no. 2, 258–277. Search in Google Scholar

[3] R. Schimming and S.Z. Rida, Noncommutative Bell polynomials, Internat. J. Algebra Comput. 6 (1996), no. 5, 635–644. Search in Google Scholar

[4] G. Teschl, Ordinary Differential Equations and Dynamical Systems, Graduate Studies in Mathematics, 140, American Mathematical Society, Providence, RI, 2012.10.1090/gsm/140 Search in Google Scholar

Recommended articles from Trend MD

Plan your remote conference with Sciendo